# SDR ASAA11510425

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,896 hours, 4,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 11470
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 945 hours, 347 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO RECENT RIGHT PNEUMATICS BLEED TRIP IN FLIGHT.  PRECOOLER VALVE FAILED TO OPEN PROPERLY WOULD BARELY MOVE OFF FULL CLOSED DOWN TO 3 PSI AND WOULD ONLY OPEN PROPERLY AT 1 PSI.  REPLACED PRECOOLER VALVE PER MM 36 12 02.  VERIFIED CORRECT OPERATION PRIOR TO INSTALLATION.  INSTALLATION TEST GOOD.  HIGH STAGE REGULATOR FAILED REVERSE FLOW PROTECTION TEST.  REPLACED HSR PER MM 36 11 07.  PASSED TEST PRIOR TO INSTALLATION AND HSR INSTALLATION TEST GOOD.  NO OTHER DEFECTS NOTED.
